2/24(Sat)Work Abroad+Language Exchange (hosts:Annie,Georgia)

2/24(Sat)Work Abroad+Language Exchange (hosts:Annie,Georgia)

文章Annie Zhang » 週一 2月 12, 2018 1:13 am

Happy Chinese New Year! Do you do your year resolution? Have you been thinking of your career path? Have you thinking about transferring different job after you got your bonus? 
The upcoming yoyo meeting on Feb 24th will be a SPECIAL one, we will have TWO hosts in one meeting! The session one we will be talking about working abroad, what are the mindsets shall be prepared and what the challenges that you might encounter? And the topic of the session two will be the “language exchange”, Georgia will share her experience of choosing the right language exchange partners. So anyone who is interested in these topics, you are very welcome to join the yoyo meeting.





Session I: Working Abroad (Host: Annie)

Article one:10 things to consider when moving country for work
https://www.mendeley.com/careers/article/10-things-to-consider-when-moving-country-for-work/

Article two:The Pros and Cons of a Career Abroad
https://www.internations.org/magazine/the-pros-and-cons-of-a-career-abroad-39262



Question 1 What is your reaction to people who consider living abroad for work?
Question 2 Would you ever move to another country for work? Why or why not?
Question 3 What do you see as the pros and cons of living in another country for work?



Session II: Language Exchange (Host: Georgia)

This week, Annie and Georgia will be co-hosting this event! In session 1, let's follow Annie's lead and dive into interesting discussions about working overseas. In session 2, Georgia will share her ten-year experience in searching for perfect language exchange opportunities and how to save trouble from unpleasant encounters during the process. The purpose of session two is for all of you to clearly receive the message, therefore Georgia's speech will be delivered in Mandarin.


********************************************************************************************************************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元


注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!


給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Annie Zhang
Member
 
文章: 13
註冊時間: 週四 2月 09, 2012 12:03 am

Re: 2/24(Sat)Work Abroad+Language Exchange (hosts:Annie,Geor

文章Georgia » 週三 2月 21, 2018 10:05 pm

昨晚在社群平台上有位來自美國的母語人士終於被 Georgia 一句話嚴重打臉了。對話截圖上傳後,隔日醒來收到多達 15則來自世界各地學語言同好的消息通知,有人按讚,有人大笑...到底發生啥?真相又是如何?請於本週六(2/24)參加YOYO例會,就知道囉!敬請期待~ :D

圖檔
頭像
Georgia
YOYO member
 
文章: 464
註冊時間: 週三 11月 07, 2007 11:49 pm

Re: 2/24(Sat)Work Abroad+Language Exchange (hosts:Annie,Geor

文章Georgia » 週六 2月 24, 2018 11:45 pm

語言交換分享加映問卷調查
https://goo.gl/forms/BU0Kr0tzNGMcNF4k2
有幾個人很想聽沒能講到的下半段,有人很想聽沒機會講的打臉老外爆笑事件... 特此民調一下 ^_^~
頭像
Georgia
YOYO member
 
文章: 464
註冊時間: 週三 11月 07, 2007 11:49 pm


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 1 位訪客